MAUDE Adverse Event Report: BECTON DICKINSON KIT TABLET; INTELLIPORT SYSTEM

BECTON DICKINSON KIT TABLET; INTELLIPORT SYSTEM
Model Number 516704
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that kit tablet had incorrect dosing recording.This occurred on 8 occasions.The following information was provided by the initial reporter: material no.516704, serial no.(b)(4).It is reported customer experienced inaccurate dose recording.Verbiage received, - "dose mismatch.Sensor # (b)(4); case id: (b)(6).At 11:52 - propofol - given 200mg, recorded as 225mg.At 12:02 - cefazolin - given 1000 mg.At 12:02 - cefazolin - given 1000 mg.At 14:19 - fentanyl - given 50mcg.Sensor # (b)(4); case id: (b)(6).At 16:21 - propofol - given 200mg.At 16:21 - vecuronium bromide - given 7mg.At 16:30 - cefazolin - given 1000 mg (total 2000mg).At 17:07 - vecuronium bromide - given 3mg".
 
Additional Manufacturer Narrative
H6: investigation summary: no photos or samples were received by our quality team for evaluation.A device history record review found no non-conformances associated with this issue during production of this batch.After investigation, the team found two occurances where there was a low signal due to a bubble which resulted in an undermeasurement.These occurances will be monitored and tracked.All other occurances were within specifications and no problems were detected.
 
Event or Problem Description
It was reported that kit tablet had incorrect dosing recording.This occurred on 8 occasions.The following information was provided by the initial reporter: material no.516704, serial no.(b)(4).It is reported customer experienced inaccurate dose recording.Verbiage received, - "dose mismatch, sensor # 9221; case id: (b)(4), 11:52 - propofol -given 200mg, recorded as 225mg; 12:02 - cefazolin -given 1000 mg, 12:02 - cefazolin -given 1000 mg, 14:19 - fentanyl -given 50mcg.Sensor # 9171; case id: (b)(4), 16:21 - propofol -given 200mg, 16:21 - vecuronium bromide - given 7mg, 16:30 - cefazolin -given 1000 mg ( total 2000mg), 17:07 vecuronium bromide - given 3mg.".

Brand Name
KIT TABLET
Common Device Name
INTELLIPORT SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11336251
Report Number2243072-2021-00335
Device Sequence Number13651238
Product Code PHC
UDI-Device Identifier00382905167041
UDI-Public00382905167041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number516704
Device Catalogue Number516704
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer04/22/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1